Repositorio de producción científica de la Universidad de Sevilla

Comparison of the long-time behaviour of linear Ito and Stratonovich partial differential equations

 

Advanced Search
 
Opened Access Comparison of the long-time behaviour of linear Ito and Stratonovich partial differential equations
Cites

Show item statistics
Icon
Export to
Author: Caraballo Garrido, Tomás
Langa Rosado, José Antonio
Department: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Date: 2006
Published in: Stochastic Analysis and Applications, 18(4), 863-880
Document type: Article
Abstract: In this paper, we point out the different long-time behaviour of stochastic partial differential equations when one considers the stochastic term in the Ito or Stratonovich sense. In particular, we prove that the Stratonovich interpretation may not produce modification in the exponential stability of the deterministic model for a wide range of stochastic perturbations, while Ito’s one can give different results. In fact, some stabilization or destabilization effect can be obtained.
Cite: Caraballo Garrido, T. y Langa Rosado, J.A. (2006). Comparison of the long-time behaviour of linear Ito and Stratonovich partial differential equations. Stochastic Analysis and Applications, 18 (4), 863-880.
Size: 159.4Kb
Format: PDF

URI: http://hdl.handle.net/11441/23656

DOI: http://dx.doi.org/10.1081/SAP-100000758.

This work is under a Creative Commons License: 
Atribución-NoComercial-SinDerivadas 4.0 España

This item appears in the following Collection(s)